Pacific Journal of Mathematics

Evenly distributed subsets of $S^{n}$ and a combinatorial application.

Ky Fan

Article information

Pacific J. Math., Volume 98, Number 2 (1982), 323-325.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]
Secondary: 05C15: Coloring of graphs and hypergraphs


Fan, Ky. Evenly distributed subsets of $S^{n}$ and a combinatorial application. Pacific J. Math. 98 (1982), no. 2, 323--325.

Export citation


  • [1] I. Barany, A short proof of Kneser's conjecture, J. Combinatorial Theory, Ser. A, 25 (1978), 325-326.
  • [2] K. Borsuk, Drei Sdtze iber die n-dimensonale Euklidische Sph're, Fund. Math., 20 (1933), 177-190.
  • [3] J. Dugundji and A. Granas, Fixed Point Theory I, Warszawa, 1981.
  • [4] K. Fan, A generalization of Tucker's combinatorial lemma with topological ap- plications, Ann. of Math., 56 (1952), 431-437.
  • [5] D. Gale, Neighboring vertices on a convex polyhedron, in: H. W. Kuhn and A. W. Tucker (Editors), Linear inequalities and related systems, Annals of Math. Studies, 38, Princeton Univ. Press, Princeton, 1956, 255-263.
  • [6] M. Kneser, ufgabe 300, Jahresber. Deutsch. Math.-Verein., 58 (1955).
  • [7] L. Lovasz, Kneser}s conjecture, chromatic number, and homotopy, J. Combinatorial Theory, Ser. A, 25 (1978), 319-324.
  • [8] L. Lusternik and L. Schnirelmann, Topological methods in variationalproblems (in Russian), Moscow, 1930.